# SDR ASAA2018092426208

- Difficulty date: September 22, 2018
- Submitted: September 24, 2018
- Operation: Air carrier
- Aircraft: N581AS
- Make and model: Boeing 737890
- Aircraft serial: 35188
- Aircraft time: 43,547 hours, 13,079 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Valve
- Part number: 3989085
- Part serial: 20576
- Condition: Failed
- Location: Ac Bay
- Part time: 17,396 hours, 5,152 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ON MASTER CAUTION RECALL PER AFTER START CHECKLIST ZONE TEMP AMBER CAUTION LIGHT ILLUMINATED ON OVERHEAD PANEL/CLEARS WITH MASTER CAUTION RESET. GROUNDED - YES. ACCOMPLISHED FIM 21-61 TASK 861. TEMP CONTROLLER BITE TEST INDICATED FLT DECK TRIM VALVE FAIL. REMOVED AND REPLACED FLT DECK TRIM VALVE PER AMM 21-61-21. OPS CK, LEAK CK AND BITE TEST GOOD.
